# SDR MWEA95193

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: SS095700035
- Condition: Cracked
- Location: Ws 137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, 2 CRACKS WERE FOUND ON LT WING LEADING EDGE RIB STA.XIS 137.0.  ONE CRACK AT AFT UPPER END 3 FEET IN LENGTH, THE OTHER CRACK AT FWD UPPER END 1.50 INCHES IN LENGTH.  BOTH CRACKS TEMPORARILY REPAIRED PER DOUGLAS TELEX 5-57-20-6 AND WILL BE INSPECTED EVERY 30 DAYS UNTIL REPLACED WITH NEW RIB.  RETURNED A/C TO SERVICE.
